| Catalog Number |
20027E |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that leak involving one of the micron filters used in our chemotherapy preparations.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
Additional information:
any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No
can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2026.